# SDR AWXA200700467

- Difficulty date: March 23, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774106
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FUSELAGE SKIN CRACKED, BS 764, S25L.  REPAIRED FUSELAGE SKIN, BS 764, S25L IAW B737-300 SRM 53-00-01-2R31.
